Jul 2026· Journal of Combinatorial Mathematics and Combinatorial Computing· Vol 131, pp. 409-427· 0 citations
TL;DR
The number of\(2\)-factored dominating sets on fixed-width grid graphs of dimensions <span class="math inline">\(m \times n\)</span>, where the growth constant determined by the dominant singularity of the generating function is determined by the growth constant of the generating function.
Abstract
<p>A <em><span class="math inline">\(2\)</span>-factored dominating set</em> (<span class="math inline">\(2\)</span>fd-set) of a graph <span class="math inline">\(G=(V,E)\)</span> is a dominating set <span class="math inline">\(F\subseteq V\)</span> such that the induced subgraph <span class="math inline">\(G[F]\)</span> is <span class="math inline">\(2\)</span>-regular, and hence is a disjoint union of cycles. In this study, <span class="math inline">\(2\)</span>-factored dominating sets on fixed-width grid graphs of dimensions <span class="math inline">\(m \times n\)</span>, where <span class="math inline">\(m \in \{2,3,4\}\)</span>, are enumerated. We establish theorems describing the generating functions with respect to the number of <span class="math inline">\(2\)</span>-factored dominating sets in these grid graphs. The number of <span class="math inline">\(2\)</span>-factored dominating sets grows exponentially with <span class="math inline">\(n\)</span>, with growth constant determined by the dominant singularity of the generating function.</p>
We prove a sparse version of the four-colour theorem of Brandt and Thomass\'{e}, answering a question of Allen, B\"ottcher, Kohayakawa and Roberts. For every fixed $0<\gamma\le1/10$ and every $p=p(n)\in(0,1]$, asymptotically almost surely every spanning triangle-free $H\subseteq G(n,p)$ with $\delta(H)\ge(1/3+\gamma)pn...
Let $G=(G_1,...,G_n)$ be a graph system on a common $n$-vertex set $V$. For $v\in V$, set \[ \delta(v)=\min_{i\in[n]}d_{G_i}(v), \qquad E_{\cap}=\bigcap_{i=1}^n E(G_i), \] and let $d^c(u,v)$ denote the length of a shortest rainbow $u$--$v$ path. We study Hamiltonicity conditions imposed only on pairs at small rainbow d...
For a graph \(F\), the Tur\'an number \(\ex(n,F)\) is the maximum number of edges in an \(F\)-free graph on \(n\) vertices. Let \(q\ge 2\) be an integer and set \(n=q^{2}+q+1\). Brown and Erd\H{o}s, R\'enyi and S\'os independently proved that $\ex(n,C_{4})\ge \frac12 q(q+1)^{2}$ for every prime power \(q\), and F\"ured...
Let $F$ be a connected color-critical graph with $\chi(F)=r+1\ge4$, let $S_{n,\Delta}^{(r)}=(n-\Delta)K_1\vee T(\Delta,r-1)$. We determine the graph of maximum adjacency spectral radius among all $n$-vertex $F$-free graphs with prescribed maximum degree $\Delta$. There is a constant $s_F\in[0,1)$ such that, for all suf...
A majority C-colouring partitions a graph into classes in which every vertex has at least half of its neighbours. Write $M(G)$ for the maximum number of classes. We determine $M(K_q^{\square(2k+1)})=\left\lfloor\frac{q^{k+1}}{\lfloor q/2\rfloor+1}\right\rfloor\qquad(q\ge3,\ k\ge0).$ The lower bound follows from explici...
Let \(G\) be a graph with \(m\) edges and adjacency spectral radius\(\rho(G)\), and let \(N(C_{2k+1},G)\) denote the number of copies of \(C_{2k+1}\) in \(G\). For each fixed integer \(k\ge 2\), define \( g_k(m):=\frac{k-1+\sqrt{4m-k^2+1}}{2}. \) Li, Zhai and Shu [European J. Combin., 2024] determined the spectral extr...
Jia-Qi Liu, Zhenzhen Lou, Shuang Sun· 1 citation
We use cookies to run the site and, with your consent, for analytics and to show ads.
See our Cookie Policy.